Title: Effective Convergence Bounds for Frobenius Structures on Connections
Authors: Kedlaya, Kiran S. ×
Tuitman, Jan #
Issue Date: 2012
Publisher: CEDAM
Series Title: Rendiconti del Seminario Matematico dell'Università di Padova vol:128 pages:7-16
Article number: DOI: 10.4171/RSMUP/128-2
Abstract: Consider a meromorphic connection on P^1 over a p-adic field. In many cases, such as those arising from Picard-Fuchs equations or Gauss-Manin connections, this connection admits a Frobenius structure defined over a suitable rigid analytic subspace. We give an effective convergence bound for this Frobenius structure by studying the effect of changing the Frobenius lift. We also give some examples indicating that our bound is essentially optimal.
ISSN: 0041-8994
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
effective.pdf Published 129KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science